American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information
View Article: PDF

[2] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information
View Article: PDF

[3] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information
View Article: PDF

[4] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information
View Article: PDF

[5] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information
View Article: PDF

[6] María Isabel Hartillo-Hermoso. Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005) 4633-4646. MR 2156724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] V. Bavula and F. van Oystaeyen. Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2. Trans. Amer. Math. Soc. 353 (2001) 2193-2214. MR 1814067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. C. Coutinho. Extensions of modules over Weyl algebras. Trans. Amer. Math. Soc. 349 (1997) 3343-3352. MR 1407699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. R. Tripp. Differential operators on Stanley-Reisner rings. Trans. Amer. Math. Soc. 349 (1997) 2507-2523. MR 1376559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1